# SDR SWAA2020123037883

- Difficulty date: November 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 747 AND BS 767 AFT CARGO COMPARTMENT.  REPAIRED TRACK RBL 13.84 LOCATED BS 747 AND BS 767 AFT CARGO COMPARTMENT, IAW B737-700 SRM 53-00-53-2R-3, REPAIRED 3.  MADE REPAIR PARTS BY SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 BETWEEN 727E AND 747 AND ALTERNATIVE 2 BETWEEN BS 767 TO BS 787 MATERIAL USED CARGO TRACK SECTION BAC 1520-1397 (1) AMD TRACK SPLICE BAC 1509-100688 (2) AND DRAWING NR 146A7500 R: MEASURE OF CRACK ARE BS 747 L=0.106' AND BS 767 L=0.119' TOOL USED CALIPER PN 500-197-30 SN 15121546 DUE DATE 12-MAR-21.
